Hiroshima Mathematical Journal

Forced nonoscillations in second order functional equations

Bhagat Singh

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 657-665.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135651

Digital Object Identifier
doi:10.32917/hmj/1206135651

Mathematical Reviews number (MathSciNet)
MR0499608

Zentralblatt MATH identifier
0411.34042

Subjects
Primary: 34K15

Citation

Singh, Bhagat. Forced nonoscillations in second order functional equations. Hiroshima Math. J. 7 (1977), no. 3, 657--665. doi:10.32917/hmj/1206135651. https://projecteuclid.org/euclid.hmj/1206135651


Export citation

References

  • [1] T. Burton and R. Grimmer, On the Asymptotic Behavior of Solutions of x"(t)+ a(t)f(x(t))=e(t Pacific J. Math. 41 (1972), 77-88.
  • [2] T. Burton and R. Grimmer, Oscillation, Continuation and Uniqueness of Solutions of Retarded Differential Equations, Trans. Amer. Math. Soc., 179 (1973), 193-209.
  • [3] Joh R. Graef and Paul W. Spikes, Continuity, Boundedness and Asymptotic Behavior of Solutions of x"+q(t)f(x)=r(t), Ann. Mat. Pura Appl. 101 (1974), 307-320.
  • [4] Joh R. Graef and Paul W. Spikes, Asymptotic Behavior of Solutions of a Second Order Nonlinear Differential Equation, J. Differential Equations, 17 (1975), 471-476.
  • [5] Michael E. Hammett, Nonoscillation Properties of a Nonlinear Differential Equation, Proc. Arner. Math. Soc. 30 (1971), 92-96.
  • [6] T. Kusano and H. Onose, Oscillations of Functional Differential Equations with Retarded Arguments, J. Differential Equations, 15 (1974), 269-277.
  • [7] S. Londen, Some Nonoscillation Theorems for a Second Order Nonlinear Differential Equation, SIAM J. Math. Anal. 4 (1973), 460-465.
  • [8] S. Rankin, Oscillation of a Forced Second Order Nonlinear Differential Equation, Proc. Amer. Math. Soc. (to appear).
  • [9] Bhagat Singh, Asymptotic Nature of Nonoscillatory Solutions of th Order Retarded Differential Equations, SIAM J. Math. Anal. 6 (1975), 784-795.
  • [10] Bhagat Singh, Asymptotically Vanishing Oscillatory Trajectories in Second Order Retarded Equations, SIAM J. Math. Anal. 7 (1976), 37-44.
  • [11] Bhagat Singh, Impact of Delays on Oscillation in General Functional Equations, Hiroshima J. Math. 5 (1975), 351-361.
  • [12] Bhagat Singh, Nonoscillation of Forced Fourth Order Retarded Equations, SIAM J. Appl. Math. 28 (1975), 265-269.
  • [13] A. Skidmore and John J. Bowers, Oscillatory Behavior of Solutions of y"+p(x)y =/(*), J. Math. Anal. Appl., 49 (1975), 317-323.
  • [14] A. Skidmore and W. Leighton, On the Differential Equation y"+p(x)y=f(x J. Math. Anal. Appl., 43 (1973), 46-55.
  • [15] H. Teufel, Forced Second Order Nonlinear Oscillations, J. Math. Anal. Appl., 40(1972), 148-152.
  • [16] Curtis C. Travis, Oscillation Theorems for Second Order Differential Equations with Functional Arguments, Proc. Amer. Math. Soc. 30 (1972), 199-201.